# SDR QXEA200602275

- Difficulty date: May 14, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT JUST FWD OF BOTTOM CENTER OF AFT PRESSURE DOME, VERTICAL SUPPORT CHANNEL, LWR END AFT SIDE IS CORRODED.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-330-001, SRM 51-21-00-350-801, SRM 51-21-10-380-801, SRM 51-25-10-370-801, SRM 51-42-05-800-801 AND SRM 51-23-00-800-801.
